Jamshidi, Hamid, ghanbari, Ali mohammad. (1399). Jump Diffusion & Stochastic Volatility Models for Option Pricing (Application in Python & MATLAB). , 6(20), 83-96.
Hamid Jamshidi; Ali mohammad ghanbari. "Jump Diffusion & Stochastic Volatility Models for Option Pricing (Application in Python & MATLAB)". , 6, 20, 1399, 83-96.
Jamshidi, Hamid, ghanbari, Ali mohammad. (1399). 'Jump Diffusion & Stochastic Volatility Models for Option Pricing (Application in Python & MATLAB)', , 6(20), pp. 83-96.
Jamshidi, Hamid, ghanbari, Ali mohammad. Jump Diffusion & Stochastic Volatility Models for Option Pricing (Application in Python & MATLAB). , 1399; 6(20): 83-96.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب